# SDR P2EA00251

- Difficulty date: September 12, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WING INBOARD FLAP BOOM FORWARD ATTACH FITTING CRACKED.  REPAIRED BY MODIFICATION IAW SB 737-27-1110 SECTION III FIGURES 2, 3 AND 4. (M)
